i am on a few meds can i take them all at one time or should i seperate them and only take a few at a time
5 Apr 2011
You can separate the times you take these medicines but it won't really make too much difference as the other medicine will still be in your system so the effect will be the same.
There are moderate interactions between these medicines but you can take them together... and your doctor may need to monitor. Also be aware of the symptoms you may experience due to the interactions, so that you can get medical attention if you have any of these symptoms.
The link below has detailed information about the interactions.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have had migraines all my life, my sister's have them too. I have been on quite a bit, lately, the IMITREX Nasal Spray which ultimately ...
3 answers • 4 Jan 2010
I am taking a number of meds on a daily basis and have checked all of them out and the only one that has been consistant from the weight gain started ...
1 answer • 2 Feb 2012
Prone to retention due to radiation cystitus. After switching to Nadolol from Metoprole began to experience more frequent bouts of retention. Does ...
2 answers • 11 Oct 2013
DR. SAID, IT COULD PROBLEMS being on NADOLOL to LONG OF TIME! ??? Says the top part of heart isn't communicating with the lower half, need a ...
1 answer • 7 Nov 2014